# SDR SWAA2022080237515

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 21,851 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN OVER EXIT ROW MISSING FRONT PART WITH LETTERING / [01] REPLACED EMERGENCY EXIT SIGN LENS REF AMM 33-51-01.
